Alert archive / New Jersey / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 118, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 7, 2009, 2:29 PM EDT for 4 counties in New Jersey; Bucks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2009, 2:29 PM EDT (18:29 UTC)
- Expired
- Jul 7, 2009, 3:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Mercer County, NJ, Somerset County, NJ, Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 11:05 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 071829
SVRPHI
NJC019-021-035-041-PAC017-077-095-071930-
/O.NEW.KPHI.SV.W.0118.090707T1829Z-090707T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
229 PM EDT TUE JUL 7 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
EXTREME EAST CENTRAL LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
SOUTH CENTRAL NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
THIS INCLUDES THE CITIES OF...EASTON...BETHLEHEM...
WESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF SOMERVILLE...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
SOUTHWESTERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
NORTH CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 330 PM EDT
* AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OLD ORCHARD...OR NEAR EASTON...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EASTON AND FORKS AROUND 235 PM EDT...
ALPHA AROUND 240 PM EDT...
BLOOMSBURY AND MILFORD AROUND 250 PM EDT...
HAMPTON AROUND 300 PM EDT...
CLINTON AND HIGH BRIDGE AROUND 305 PM EDT...
ANNANDALE AROUND 310 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND NORTHEASTERN
PENNSYLVANIA.
&&
LAT...LON 4026 7466 4057 7540 4075 7538 4072 7476
4071 7474 4072 7468 4072 7455
TIME...MOT...LOC 1830Z 275DEG 27KT 4065 7527
$$
TFG3 follow-up statements
000
WWUS51 KPHI 071839
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT TUE JUL 7 2009
PAC077-071849-
/O.CAN.KPHI.SV.W.0118.000000T0000Z-090707T1930Z/
LEHIGH PA-
239 PM EDT TUE JUL 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL LEHIGH
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND NORTHEASTERN
PENNSYLVANIA.
LAT...LON 4026 7466 4058 7535 4074 7531 4072 7476
4071 7474 4072 7468 4072 7455
TIME...MOT...LOC 1839Z 275DEG 27KT 4062 7523
$$
NJC019-021-035-041-PAC017-095-071930-
/O.CON.KPHI.SV.W.0118.000000T0000Z-090707T1930Z/
WARREN NJ-HUNTERDON NJ-SOMERSET NJ-MERCER NJ-NORTHAMPTON PA-BUCKS PA-
239 PM EDT TUE JUL 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTH CENTRAL BUCKS...SOUTH CENTRAL NORTHAMPTON...NORTHWESTERN
MERCER...WESTERN SOMERSET...HUNTERDON AND SOUTHWESTERN WARREN
COUNTIES...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RIEGELSVILLE...OR NEAR EASTON...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RIEGELSVILLE...ALPHA...PHILLIPSBURG AND FERNDALE BY 245 PM EDT...
MILFORD AND BLOOMSBURY BY 255 PM EDT...
FRENCHTOWN BY 300 PM EDT...
CLINTON AND HIGH BRIDGE BY 310 PM EDT...
ANNANDALE BY 315 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM IN
SOUTHERN NORTHAMPTON COUNTY. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO MAY DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND NORTHEASTERN
PENNSYLVANIA.
&&
LAT...LON 4026 7466 4058 7535 4074 7531 4072 7476
4071 7474 4072 7468 4072 7455
TIME...MOT...LOC 1839Z 275DEG 27KT 4062 7523
$$
TFG000
WWUS51 KPHI 071856
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT TUE JUL 7 2009
PAC095-071906-
/O.CAN.KPHI.SV.W.0118.000000T0000Z-090707T1930Z/
NORTHAMPTON PA-
256 PM EDT TUE JUL 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NORTHAMPTON
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED INTO WARREN COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND NORTHEASTERN
PENNSYLVANIA.
LAT...LON 4026 7466 4060 7517 4072 7513 4072 7476
4071 7474 4072 7468 4072 7455
TIME...MOT...LOC 1856Z 281DEG 24KT 4061 7509
$$
NJC019-021-035-041-PAC017-071930-
/O.CON.KPHI.SV.W.0118.000000T0000Z-090707T1930Z/
WARREN NJ-HUNTERDON NJ-SOMERSET NJ-MERCER NJ-BUCKS PA-
256 PM EDT TUE JUL 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EXTREME NORTH CENTRAL BUCKS...NORTH CENTRAL MERCER...WESTERN
SOMERSET...HUNTERDON AND SOUTHWESTERN WARREN COUNTIES...
AT 254 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR MILFORD...OR 7 MILES SOUTHEAST OF EASTON
PENNSYLVANIA...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FRENCHTOWN BY 305 PM EDT...
CLINTON AND 6 MILES SOUTH OF HIGH BRIDGE BY 315 PM EDT...
ANNANDALE BY 320 PM EDT...
FLEMINGTON AND LEBANON BY 325 PM EDT...
WHITE HOUSE STATION AND CLOVERHILL BY 330 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR WAS STILL INDICATING SOME WEAK ROTATION WITHIN THIS
STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND NORTHEASTERN
PENNSYLVANIA.
&&
LAT...LON 4026 7466 4060 7517 4072 7513 4072 7476
4071 7474 4072 7468 4072 7455
TIME...MOT...LOC 1856Z 281DEG 24KT 4061 7509
$$
TFG000
WWUS51 KPHI 071910
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT TUE JUL 7 2009
NJC021-041-PAC017-071920-
/O.CAN.KPHI.SV.W.0118.000000T0000Z-090707T1930Z/
WARREN NJ-MERCER NJ-BUCKS PA-
310 PM EDT TUE JUL 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL BUCKS...
NORTH CENTRAL MERCER AND SOUTH CENTRAL WARREN COUNTIES IS
CANCELLED...
THE SEVERE STORM IS IN HUNTERDON COUNTY AND HAS MOVED OUT OF
PENNSYLVANIA AND WARREN COUNTY. ITS CURRENT PATH SHOULD NO LONGER
TAKE IT INTO MERCER COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND NORTHEASTERN
PENNSYLVANIA.
LAT...LON 4040 7466 4055 7505 4067 7496 4072 7476
4071 7474 4072 7468 4072 7455
TIME...MOT...LOC 1910Z 281DEG 24KT 4059 7497
$$
NJC019-035-071930-
/O.CON.KPHI.SV.W.0118.000000T0000Z-090707T1930Z/
HUNTERDON NJ-SOMERSET NJ-
310 PM EDT TUE JUL 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WESTERN SOMERSET AND HUNTERDON COUNTIES...
AT 309 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CLINTON...OR 14 MILES SOUTHEAST OF
EASTON...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTON...ANNANDALE AND 6 MILES SOUTH OF HIGH BRIDGE BY 315 PM
EDT...
FLEMINGTON AND LEBANON BY 325 PM EDT...
WHITE HOUSE STATION...CLOVERHILL...7 MILES NORTHWEST OF FLAGTOWN
AND 8 MILES WEST OF BRIDGEWATER BY 330 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWESTERN NEW JERSEY AND NORTHEASTERN
PENNSYLVANIA.
&&
LAT...LON 4040 7466 4055 7505 4067 7496 4072 7476
4071 7474 4072 7468 4072 7455
TIME...MOT...LOC 1910Z 281DEG 24KT 4059 7497
$$
TFGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:25 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 7, 11:25 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1125 AM EDT TUE JUL 7 2009 .SYNOPSIS... A COLD FRONT WILL DROP DOWN FROM THE NORTHWEST AND CROSS THE REGION THIS EVENING. AN UPPER AIR DISTURBANCE IS FORECAST TO MOVE THROUGH THE REGION WEDNESDAY AFTERNOON AND EVENING. MEANWHILE, LOW PRESSURE IN THE UPPER ATMOSPHERE WILL DRIFT SLOWLY TO THE EAST ACROSS NEW ENGLAND THROUGH WEDNESDAY. HIGH PRESSURE IS FORECAST TO BUILD OVER THE AREA LATE IN THE WEEK AND EARLY NEXT WEEKEND. A COLD FRONT SHOULD THEN FOLLOW FOR SUNDAY AFTERNOON OR NIGHT. && .NEAR TERM /THROUGH THIS EVENING/... AN SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MAINLY NORTHERN PORTIONS OF THE AREA. THERE IS NOT A LOT OF CAPE, BUT DECENT INSTABILITY WITH LIS MARGINALLY UNSTABLE. THERE HAS BEEN SOME TSTM ACTIVITY ACRS THE POCONOS AND SUSSEX COUNTY NJ AND MORE DEVELOPMENT IS EXPECTED. AS AN UPPER AIR LOW MOVES SLOWLY EAST JUST NORTH OF THE GREAT LAKES TODAY, THE CIRCULATION AROUND THIS UPPER LOW WILL SPREAD ACROSS THE MIDDLE ATLANTIC STATES. THE NAM SHOWS AN ORGANIZED SHORT WAVE AFFECTING THE POCONOS AND NRN NJ THIS AFTN BUT NOT THE SOUTHERN AREAS. HOWEVER, THE GFS SHOWS THE SAME SHORT WAVE NORTH BUT OTHER WEAKER SHORT WAVES SOUTH. DUE TO THE FCST SHORT WAVES, I KEPT IN SLIGHT CHANCE OR CHC POPS ALL AREAS EITHER THIS AFTN OR THIS EVENING WITH THE HIGHEST POPS NORTH. ALSO, SOME THUNDERSTORMS COULD CONTAIN STRONG GUSTY WINDS NORTH DUE TO THE STRONGER DYNAMICS THERE. FCST HIGHS WERE A BLEND OF THE MET/MAV FCST. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... BOTH THE NAM AND GFS BRING A COLD FRONT THROUGH THE REGION BY WED MORNING. SOME CONVECTION MIGHT LINGER INTO THE EVENING, BUT CAA AND LOSS OF DAYTIME HEATING SHOULD END ANY PCPN BY MIDNIGHT. ON WED AFTN/EVENING, ANOTHER SHORT WAVE MOVES THROUGH FROM THE NORTHWEST. HOWEVER, THE AIRMASS IN PLACE IS RELATIVELY COOL FOR THIS TIME OF YEAR. ALSO, MOISTURE IS LIMITED. THEREFORE, I ONLY CARRIED A 20 PERCENT CHC FOR A SHOWER OR TSTM WED AFTN/EVENING. IN GENERAL A BLEND OF MAV/MET TEMPS WERE USED. && .LONG TERM /THURSDAY THROUGH MONDAY/... SURFACE HIGH PRESSURE, IN CONJUNCTION WITH AN UPPER LEVEL RIDGE EDGING IN FROM THE SOUTHWEST, WILL BUILD IN ON THURSDAY AND HANG AROUND THROUGH THE WEEKEND. HOWEVER, THE UPPER LEVEL PATTERN STARTS TO FLATTEN OUT AND BECOME MORE ZONAL AS TROUGH BEGINS TO DIG INTO THE REGION BY EARLY NEXT WEEK. AS THE HIGH REALLY BUILDS IN, THE AIRMASS HAS A GOOD DEAL OF TIME TO MODIFY AND WARMER AIR STARTS TO OVERTAKE THE AREA. HIGHS REACHING WELL INTO THE 80S /850MB TEMPS IN THE MID TO UPPER TEENS/ ALONG A PREDOMINANTLY SOUTH TO SOUTHWEST FLOW ARE POSSIBLE HEADING INTO THE WEEKEND. MEANWHILE, SURFACE LOW PRESSURE OVER NORTHEASTERN CANADA, WILL DRAG A COLD FRONT ACROSS THE AREA ON SUNDAY. ALTHOUGH A WEAK WAVE MAY CROSS AHEAD OF THE MAIN FRONT, THE GREATEST POSSIBILITY FOR ANY PRECIPITATION WILL LIKELY BE WITH THE FRONTAL PASSAGE AND THEREFORE WE HAVE RESERVED THE HIGHEST POPS FOR SUNDAY AND THEN TAPER OFF SUNDAY NIGHT. MORE PRECIPITATION CAN BE EXPECTED MONDAY AS AN AREA OF LOW PRESSURE MOVES EASTWARD FROM GREAT LAKES/SOUTHEASTERN CANADA REGION. HPC GUIDANCE WAS USED WITH SOME MINOR TWEAKS. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED AT THE TAF SITES TODAY AND TONIGHT. THE ONLY EXCEPTION WOULD BE FOR THE EXTREME NRN SITES, MAINLY KABE WHERE SOME SHOWERS OR TSTMS ARE PSBL LATER THIS AFTN OR EVENING. WILL MONITOR TO SEE HOW THINGS DEVELOP BEFORE ADDING TSRA TO TAFS, BUT WILL AMD TO ADD CB AND SHRA FOR NOW. WEAK HIGH PRESSURE OVER THE AREA THIS MORNING WILL DIMINISH LATER TODAY. LOW PRESSURE WILL BUILD ACROSS THE AREA FROM THE NORTH THIS AFTERNOON WITH A COLD FRONT EXPECTED TO CROSS THE AREA THIS EVENING. THERE WILL BE SOME EXTRA CLOUDINESS LATER TODAY AND A SHOWER IS POSSIBLE. A VCSH WAS INCLUDED IN THE NORTHERN TAF SITES FOR NOW, ALTHOUGH MODEL POPS ARE QUITE LOW AND THE AIRMASS IS QUITE DRY. WINDS WILL GENERALLY BECOME SW TO W AT AROUND 10 KTS BY AFTERNOON. OUTLOOK... A PERSISTENT UPPER LOW ACROSS THE AREA WILL REMAIN THROUGH THE MIDWEEK. WE CANT NOT RULE OUT SOME INSTABILITY SHOWERS/TSTMS, BUT PROBS ARE LOW AND EXPECT MOST OF THE TIME TO BE DRY WITH VFR CONDS. UPR LOW PULLS OUT THURSDAY WITH CONTINUED VFR AND GENLY QUIET WX. && .MARINE... GENERALLY QUIET CONDS ON THE MARINE AREA, BUT THERE COULD BE SOME SCT TSTMS THIS AFTN AND EVENING ACRS MAINLY THE NRN WATERS. CONDITIONS REMAIN FAIR OVER THE WATERS WITH A FAIRLY LIGHT SW TO S WIND EARLY THIS MORNING. SEAS ARE AROUND 1 FOOT IN THE BAY AND CLOSER TO 2 FT ON THE OCEAN. WEAK HIGH PRESSURE WILL DIMINISH OVER THE AREA THIS MORNING AND LOW PRESSURE WILL APPROACH FROM THE NORTH. WINDS WILL GENERALLY BE S TO SW THROUGH THE EVENING WITH SPEEDS INCREASING TO BETWEEN 10 AND 15 KTS. WINDS WILL VEER AROUND TO W THEN NW BY WED MORNING. NO SCA FLAGS ARE EXPECTED FOR AT LEAST THE NEXT FEW DAYS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...STAUBER NEAR TERM...NIERENBERG/STAUBER SHORT TERM...STAUBER LONG TERM...MEOLA AVIATION...NIERENBERG/OHARA MARINE...NIERENBERG/OHARA
Hazardous weather outlook, Jul 7, 11:26 AM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1126 AM EDT TUE JUL 7 2009 ANZ450-NJZ001-007>010-012>015-PAZ054-055-061-062-081530- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON- 1126 AM EDT TUE JUL 7 2009 ...SEVERE THUNDERSTORM WATCH 559 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-451>455-DEZ001>004-MDZ008-012-015-019-020-NJZ016>027- PAZ060-067>071-081530- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 1126 AM EDT TUE JUL 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY WATERS...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 7, 11:14 AM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1114 AM EDT TUE JUL 7 2009 NJZ001-071615- SUSSEX NJ- 1114 AM EDT TUE JUL 7 2009 ...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY... AT 1113 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MONTAGUE...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR HIGHLAND LAKE AND VERNON VALLEY AROUND 1130 AM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. NIERENBERG
Special weather statement, Jul 7, 1:08 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 108 PM EDT TUE JUL 7 2009 NJZ020-026-071815- COASTAL OCEAN NJ-OCEAN NJ- 108 PM EDT TUE JUL 7 2009 ...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY... AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF TOMS RIVER...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR BARNEGAT...HARVEY CEDARS AROUND 115 PM AND BARNEGAT LIGHT AROUND 130 PM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH VERY HEAVY DOWNPOURS. EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TFG
Special weather statement, Jul 7, 1:51 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 151 PM EDT TUE JUL 7 2009 PAZ061-062-069-071845- BUCKS PA-LEHIGH PA-NORTHAMPTON PA- 151 PM EDT TUE JUL 7 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUCKS...LEHIGH AND NORTHAMPTON COUNTIES... AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF LEHIGHTON...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR SCHNECKSVILLE...NEFFS AROUND 200 PM...NORTHAMPTON...COPLAY AROUND 215 PM...STEUBEN...BATH AROUND 230 PM...PALMER HEIGHTS AND WILSON AROUND 245 PM. WIND GUSTS TO 40 MPH AND HAIL ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. PLEASE GO INDOORS AT THE FIRST SIGN OF THREATENING WEATHER. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:25 PM EDT | Special Marine Warning | PHI | 20 min | |
| Jul 7, 3:53 PM EDT | Special Marine Warning | PHI | 52 min | |
| Jul 7, 4:39 PM EDT | Special Marine Warning | PHI | 66 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2009Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.